# SDR SWIA201743360

- Difficulty date: May 4, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 37,026 hours, 32,027 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP HAS A DENT BETWEEN WS 68.138 AND WS 79.062 1 INCH FWD OF THE AFT SPAR.   REPAIRED THE RT INBD FLAP SKIN IAW REO.
